# SDR UALA2013041902706

- Difficulty date: April 18, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 46,196 hours, 9,958 cycles
- Engine: Pwa PW4077
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900941
- Part serial: 329
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S INBOARD CRT INOPERATIVE.  REPLACED CAPTAIN`S I/B DU REF AMM, OPS CHECKED GOOD.
